# SDR CA121119003

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7250 · Turbine Section
- Part: Oil System
- Condition: High Pressure
- Location: Turbine Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE OIL PRESSURE WAS LOST. THE PILOT PULLED BACK ON THE THROTTLE AND THE PRESSURE CAME BACK TO NORMAL.  ELECTED TO RETURN TO DEPARTURE  WHERE AN UNEVENTFUL LANDING WAS MADE.  DURING TAXI, BLACK SMOKE WAS SEEN COMING OUT OF THE ENGINE.  TROUBLESHOOTING FOUND THE OIL PRESSURE TO NR 4 BEARING TO BE EXCESSIVE THE WILL BE REMOVED AND SENT FOR REPAIRS.
